American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46K15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Lajos Molnár. Automatic surjectivity of ring homomorphisms on $H^*$-algebras and algebraic differences among some group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 125-134. MR 1616645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. J. Bhatt, D. J. Karia, S. H. Kulkarni and M. E. Shimpi. A note on the Gelfand-Mazur Theorem. Proc. Amer. Math. Soc. 126 (1998) 2999-3005. MR 1476120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. K. Gaur. *-representations on Banach *-algebras. Proc. Amer. Math. Soc. 126 (1998) 1461-1466. MR 1389519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Atsushi Inoue. Standard systems for semifinite O$^{*}$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3303-3312. MR 1403134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lajos Molnár. Algebraic difference between $p$-classes of an H*-algebra. Proc. Amer. Math. Soc. 124 (1996) 169-175. MR 1291787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. R. Villena. Stochastic continuity of random derivations on $H\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 785-796. MR 1223522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Borut Zalar. On Hilbert spaces with unital multiplication . Proc. Amer. Math. Soc. 123 (1995) 1497-1501. MR 1233986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. R. Villena. Continuity of derivations on $H\sp \ast$-algebras . Proc. Amer. Math. Soc. 122 (1994) 821-826. MR 1207543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lajos Molnár. ${}\sp \ast$-representations of the trace-class of an $H\sp *$-algebra . Proc. Amer. Math. Soc. 115 (1992) 167-170. MR 1110549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. P. Saworotnow. Relation between right and left involutions of a Hilbert algebra . Proc. Amer. Math. Soc. 102 (1988) 57-58. MR 915715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Parfeny P. Saworotnow. Characterization of the trace-class . Proc. Amer. Math. Soc. 78 (1980) 545-547. MR 556629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David L. Johnson and Charles D. Lahr. Dual $A\sp{\ast} $-algebras of the first kind . Proc. Amer. Math. Soc. 74 (1979) 311-314. MR 524307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David L. Johnson and Charles D. Lahr. Multipliers of $A\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 74 (1979) 315-317. MR 524308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alessandro Figà-Talamanca and Giancarlo Mauceri. A characterization of nonatomic Hilbert algebras . Proc. Amer. Math. Soc. 72 (1978) 468-472. MR 509236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bohdan J. Tomiuk. Multipliers and duality in $A\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 50 (1975) 281-288. MR 0372627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gregory F. Bachelis and James W. McCoy. Left centralizers of an $H\sp{\ast} $-algebra . Proc. Amer. Math. Soc. 43 (1974) 106-110. MR 0333745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James F. Smith. The $p$-classes of a Hilbert module . Proc. Amer. Math. Soc. 36 (1972) 428-434. MR 0310655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1